# SDR ASAA2020020392049

- Difficulty date: January 29, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,212 hours, 10,177 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF SFO PASSING 10000 FEET "AIR COND MASTER CAUTION AND CONT CAB, ZONE TEMP. RAN QRH ZONE TEMP PROCEDURE EXTINGUISH. SUPPLY DUCT TEMPERATURE NOPRMAL. PER NOTE QRH- " NO FUTHER ACTION REQUIRED. CONTINUE TO OGG. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST FOUND FAULT IN #2 CONTROLLER FOR FLIGHT DECK TRIM VALVE) CLEARS AFTER RESET NO FURTHER DEFECTS NOTED.
